Login      Sign Up

Tamsulosin.



Related Terms: Tolterodine, Dutasteride, Benign Prostatic Hyperplasia, Prostate Enlargement, Uti, Kidney Stones, Frequent Urination

Recently Answered Questions


I am struggling with the side effects of Tamsulosin. What do you advise?
Query: Hello doctor, I have been on Tamsulosin for enlarged prostate for five and a half years. 18 months ago, I started getting some side effects. I am now getting another side effect, a blocked nose which I am struggling to get rid of. I know all the other prostate medications have the same side effects...  Read Full »
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I understand your concerns. Stuffy nose is one of the major side effects of Tamsulosin (Flamox). And, all alpha-blockers could cause the same issue. The medications that could resolve your problem could make the prostate worse. So, I suggest that you change the Tamsu...  Read Full »
 
My dad fell unconscious and we did an echo. What do the reports say?
Query: Hello doctor,Ten days ago, my dad collapsed on the street. We rushed him to the hospital and made an echo. Also, he was suffering from high blood pressure but, nowadays his blood pressure is low. This was the first time it happened to him after he took Avodart and Tamsulin. His reports read as f...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. He probably fell due to low blood pressure induced due to Tamsulosin. However, there are possibilities like heart rhythm abnormalities and rapid heart rate as his heart function is also low. The echo report indicates that his heart function is low and it is 39...  Read Full »
 
I am urinating less in the morning when compared to later hours. Why?
Query: Hi doctor, I am a 37 year old male. I have urination problem for the last six months. There is no urine build up in the morning hours. I am voiding only a small quantity of deep yellow colored concentrated urine with no pressure in the morning. After 2 hours of taking tea and water, I urinate fre...  Read Full »
Dr. Devendra
Urologist

Answer: Hi, Welcome to icliniq.com. Most of your symptoms are normal. If bothered by frequent urination during sleep, then I suggest tablet Tolterodine 2 mg and tablet Tamsulosin 0.2 mg before going to bed for 14 days. Consult your specialist doctor, discuss with him or her and take treatment with consent....  Read Full »
 
Semen volume has drastically reduced after Consistam D. Please suggest a remedy.
Query: Hello doctor, I am a 46 year old male. I was diagnosed with prostatomegaly (enlarged prostate, 23.48 gm) with significant post void urine volume (86 ml). The doctor prescribed Consistam D once daily. After taking for 40 days, the urge to urination reduced but semen volume and pleasure in sex drastic...  Read Full »
Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. I think 23 g prostate is not very enlarged. These sexual symptoms are due to Dutasteride which is one of the contents of Consistam D. I think you should stop Consistam D and take only Tamsulosin 0.4 mg. (you do not require Dutasteride). Semen volume is low because o...  Read Full »
 
I have 5 mm calculus in calyx and ureter. What has to be done?
Query: Hello doctor, I contacted you last year with a stone problem which was stuck in my VUJ and came out after taking your medicine. Now since two days, I again have similar symptoms like before, but this time on the left side. I have severe pain with fever in between. I also have frequent urination wit...  Read Full »
Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. The size of the calculus in the ureter is 6 mm (attachment removed to protect patient identity). This may also come out on its own. So, we will try with medicines as last time. You, please take tablet Veltam (Tamsulosin) 0.4 mg every night for two weeks, tablet Levof...  Read Full »
 
I am experiencing pain but stone has not passed. Should I see a doctor now?
Query: Hello doctor, I was diagnosed several months ago with bladder stones. Tests on stones indicated uric acid content also. I have been on Flomax, then one week ago started Avodart. Most days, I drink lots of water and sometimes coconut water. I pass stones every two or three weeks - different sizes. W...  Read Full »
Dr. Saurabh S Pandya
Urologist

Answer: Hi, Welcome to icliniq.com. I hope the bladder stones you mentioned you had earlier had passed. Blood in urine after renal colic suggests stone may have reached the lower end of kidney tube (ureter) and may pass soon. However, it is best to confirm it has passed by getting an ultrasound done. Flo...  Read Full »
 
Is it true that my urinary problems cannot be cured?
Query: Hello doctor, Since the last 20 days, I am having urinary problems. My symptoms are poor urine stream, less volume of urine, the frequency of urination is more if I drink more fluids, urinary retention, pain in the area which is near the left side of the penis, and post void dribbling. My doctor to...  Read Full »
Dr. Devendra
Urologist

Answer: Hello, Welcome to icliniq.com. Before a month, how was your urinary flow? If there is a sudden decrease in the flow then get an x-ray KUB (kidney, urethra, and bladder), including the penile urethra, as kidney stone may be missed in an ultrasound. Also, share the urine analysis report. I suggest y...  Read Full »
 
I have issues controlling my bladder and bowels. What is the reason?
Query: Hello doctor, I underwent a right radical nephrectomy two years back due to RCC but, after that (within three to four days) I started having a problem in controlling urine and motion, that is, I cannot wait. I always have an emergency. What is the reason? In which part of my body does the problem e...  Read Full »
Dr. Devavrat Harihar Nene
Neurologist

Answer: Hello, Welcome to icliniq.com. Have you consulted your urologist for this problem? If there is no surgical complication, you can undergo MRI lumbosacral spine to look for any local cause. Do you have any weakness in your legs? Any sweating disturbances in the legs? Any loss of sensations over you...  Read Full »
 
What is the harm of stopping Veltam plus in a person with BPH?
Query: Hello doctor,My father, 74 years of age, has BPH. He had UTI four years ago and was diagnosed with BPH. PSA was 60 and last three years was on Urimax and past few months on Veltamplus. His PSA is 0.9 prostate size 45 cc and PVR is 70 ml. His symptoms have been the urinary frequency of every two hour...  Read Full »
Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. I would suggest you continue medicines as at present his flow (which is good) and postvoid (which is less, it should be less only) are because of medicines. I think if he stops the medicines then his urinary symptoms may get worse or postvoid may also increase. Ther...  Read Full »
 
Do I have bladder sphincter dyssynergia?
Query: Hello doctor, I am a 24 year old male, and I have a lot of problems during urination, from 20 days. The quantity of urine is very less, I feel that my bladder is not empty, and I have to pee frequently. I consulted a doctor, and he asked me to do a urine culture, KUB scan, and uroflowmetry. My ur...  Read Full »
Dr. Devendra
Urologist

Answer: Hi, Welcome to icliniq.com. From the description, you do not appear to have bladder sphincter dyssynergia, as you have these symptoms for a short duration and KUB (kidney, ureter, and bladder) scan is normal. Were you prescribed any antibiotics at the start of this episode? I think it is a case o...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Tamsulosin.? We have medical experts to help you right away.

Ask a Doctor Online Now!